When faced with my demons I clothe them and feed them…

And Now The Withdrawal Fun

Coming off a high dose of risperidone I was given for two weeks in the hospital while not even faintly psychotic. Observed so far: intense fatigue and muscle weakness, lack of focus and concentration, nausea and vomiting, slurred speech, loss of appetite and seriously picky eating, insomnia, tardive dyskinesia.

Thanks again o great and mighty psych gods!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: